# SDR CA150805004

- Difficulty date: August 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Part number: 471843
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR DID NOT RETRACT, THREE REDS, AFTER TAKEOFF FOUND NLG RVDT`S OUT OF RIG CAUSING THE NWS TO MOVE OFF CENTER AND CAUSE CENTERING SENSOR TO BE FAR.   RVDT COVER PLATE ASSY REPLACED AND RVDT`S RE-RIGGED, GEAR SWINGS CARRIED OUT, ACFT RTS.
